MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER; ADVIA CHEMISTRY

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER; ADVIA CHEMISTRY
Model Number ADVIA 1800
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site.The cse decontaminated the instrument and rebuilt the pumps.The cse found the reaction tray wash unit drain valve 1 (cdev1) on the reaction tray wash unit (wud) not opening and replaced the valve; cleaned and checked filtration of mix 1 wash port, checked wud aspirators, replaced the large water pump (lwp) filter, and adjusted the alignment of the reagent pipetting probe 1 (rpp1) wash port.The cse cleaned and verified full drain of rpp1 wash port, installed the external degasser and ran qc as well as multiple samples.All passed and no outliers were seen.The cause of the discordant, falsely elevated carbon dioxide concentrated (co2_c) on the two patient samples is unknown.No further issues with co2_c after service was dispatched.The device is performing within manufacturing specifications.No further evaluation of the device is required.
 
Event or Problem Description
Discordant, falsely elevated carbon dioxide concentrated (co2_c) results were obtained on 2 samples on an advia 1800 instrument.The discordant results were not reported to the physician(s).The samples were repeated on the same instrument and they resulted lower.The corrected results were reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated carbon dioxide concentrated results.

Brand Name
ADVIA 1800 ANALYZER
Common Device Name
ADVIA CHEMISTRY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7293808
Report Number2432235-2018-00087
Device Sequence Number1342876
Product Code JJE
UDI-Device Identifier00630414553177
UDI-Public00630414553177
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1